Found 137 results
2003
G. Burrill, Franklin, C., Godbold, L., and Young, L., Data Analysis Book, Grades 9-12. NCTM, 2003.
X. R. YIN and Cook, R. D., Estimating central subspaces via inverse third moments, BIOMETRIKA, vol. 90, pp. 113-125, 2003.
L. Billard and Diday, E., From the statistics of data to the statistics of knowledge: Symbolic data analysis, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, vol. 98, pp. 470-487, 2003.
Y. Q. Dai and Billard, L., Maximum likelihood estimation in space time bilinear models, JOURNAL OF TIME SERIES ANALYSIS, vol. 24, pp. 25-44, 2003.
Y. Q. Dai and Billard, L., Maximum likelihood estimation in space time bilinear models, JOURNAL OF TIME SERIES ANALYSIS, vol. 24, pp. 25-44, 2003.
Y. Ling, Yin, X., and Bhandarkar, S., Sirface vs Fisherface: recognition using class specific linear projection, in Proceeding of the IEEE international conference on Image Processing ICIP, Barcelona, Spain, 2003, pp. 885-888.
2002
R. D. Cook and YIN, X. R., Asymptotic distributions for testing dimensionality in q-based pHd, STATISTICS & PROBABILITY LETTERS, vol. 58, pp. 233-243, 2002.
X. R. YIN and Cook, R. D., Dimension reduction for the conditional kth moment in regression, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, vol. 64, pp. 159-175, 2002.
D. M. Hawkins and YIN, X. R., A faster algorithm for ridge regression of reduced rank data, COMPUTATIONAL STATISTICS & DATA ANALYSIS, vol. 40, pp. 253-262, 2002.
2001
R. D. Cook and YIN, X. R., Dimension reduction and visualization in discriminant analysis (with discussion), AUSTRALIAN & NEW ZEALAND JOURNAL OF STATISTICS, vol. 43, pp. 147-177, 2001.
G. S. Datta and DiCiccio, T. J., On expected volumes of multidimensional confidence sets associated with the usual and adjusted likelihoods, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, vol. 63, pp. 691-703, 2001.
2000
W. P. McCormick and Qi, Y., Asymptotic distribution for the sum and maximum of Gaussian processes, JOURNAL OF APPLIED PROBABILITY, vol. 37, pp. 958-971, 2000.
1999
H. C. Ho and McCormick, W. P., Asymptotic distribution of sum and maximum for Gaussian processes, JOURNAL OF APPLIED PROBABILITY, vol. 36, pp. 1031-1044, 1999.
G. S. Datta, Lahiri, P., Maiti, T., and Lu, K. L., Hierarchical Bayes estimation of unemployment rates for the states of the US, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, vol. 94, pp. 1074-1082, 1999.
J. Ahn and Park, S. H., Optimal Restrictions on Regression Parameters For Linear Mixture Model, Journal of Korean Statistical Society, vol. 28, pp. 325-336, 1999.
A. S. Hedayat, Sloane, N. J. A., and Stufken, J., Orthogonal Arrays: Theory and Applications. Springer Verlag, New York: Springer Series in Statistics, 1999.
1998
L. Billard, The role of statistics and the statistician, AMERICAN STATISTICIAN, vol. 52, pp. 319-324, 1998.
1997
L. Billard, A voyage of discovery, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, vol. 92, pp. 1-12, 1997.

Pages